# SDR N6WA2013021003

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 19,672 hours, 13,400 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON TAKEOFF.  R & R LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10, NO FIX (FERRIED ACFT FOR REPAIR).
